# SDR 2002FA0001325

- Difficulty date: November 21, 2002
- Submitted: November 21, 2002
- Operation: General aviation
- Aircraft: N484SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8030
- Aircraft time: 2,700 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATING AN INOPERATIVE GLARE SHIELD LIGHT, FOUND THAT THE WIRING BUNDLE HAD CHAFED AGAINST THE THROTTLE HOUSING BEHIND THE INSTRUMENT PANEL, SHORTING THE CIRCUIT.  SEVERAL WIRES WERE DAMAGED.  THERE IS NOTHING TO PROTECT THE WIRES IN THIS AREA SINCE THEY ARE LEFT LYING LOOSELY ON TOP OF THE THROTTLE HOUSING.
